Blood Pressure Home > Nifedipine

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking this medication if you have:
 
Also, let your healthcare provider know if you are:
 
Make sure to tell your healthcare provider about all the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Nifedipine Warnings and Precautions to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose?

People who take too much of this medication may have overdose symptoms that could include:
 
  • Nausea or vomiting
  • Swelling or water retention (edema)
  • Low blood pressure (hypotension)
  • Loss of consciousness
  • Irregular heart rhythm (arrhythmia)
  • Fluid in the lungs.
     
If you happen to overdose on nifedipine, seek immediate medical attention.
 
(Click Nifedipine Overdose for more information.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.